# SDR 96ZZZM1123

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Engine: Pwa PW120A
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: 311479202
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3344 - IN CRUISE FLIGHT FROM DTW, THE CREW NOTED INTERMITTENT TORQUE FLUCTUATIONS FROM THE LEFT ENGINE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT HMU, P/N 786391-6, AND THE LEFT ENGINE HARNESS, P/N 3114792-02.  THE TSCU WAS REPLACED AS A PRECAUTION.  ALL CHECKS WERE SATISFACTORY.  REFERENCE MALA965059.
